Mar 3, 2007
I am now on Efa, Combivir and Cotrimoxazole since Jan. 2007. My CD4 count was only 9 but I was fairly good enough except some gut problems. Now, I am very well. But I am seeing some side effects like my face getting somehow black than my normal color. Also some allergic spots appeared.
Can you advice me on this issue and my medications too?
Thank you in advance for your cooperation.
Response from Dr. Henry
I have seen a few patients (generally African-Americans) get some dark pigment changes from AZT or 3TC components of Combivir. Other conditions can cause facial color abnormalities so an evaluation by your HIV provider and or a dermatologist is recommended. KH
darkened veins and Atripla
- What Is The End Result Of Hiv If Left Untreated?
- Does Antihistamine Affect Hiv Testing?
- What Do You Do If You Accidentally Inject Yourself With Hiv Needle?
- Can Nurses Contract Hiv Working With Patients?
- Is Thick Saliva A Symptom Of Hiv Or Aids?
- Do Hiv Symptoms Include Lymph Nodes Headache Stiff Neck?
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.